# SDR UALA2012092405419

- Difficulty date: September 23, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 47,531 hours, 5,736 cycles
- Engine: Pwa PW40903
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 1489
- Condition: Faulty
- Location: Flaperon
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPERON ACTUATOR STATUS MSG-REPEAT.  REPLACE RIGHT INBOARD FLAPERON PCU PER AMM.  SYSTEM OPS CHECK NORMAL.
